# SDR N6WA2013022402

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 20,402 hours, 14,053 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Condition: Worn
- Location: Steering Collar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE IN FLIGHT.  FOUND WORN BOLT ON NLG STEERING COLLAR, R & R BOLT IAW AMM 32-21-22,  OP'S CHECKED GOOD IAW 32-30-00.  RETURN TO SERVICE.
